MAUDE Adverse Event Report: ST PAUL BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ST PAUL BCI CAPNOGRAPHY MONITOR CAPNOCHECK II; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number 8400
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mdr was generated under protocol b10010116, as a result of warning letter cms# 617147.A product sample was received for evaluation.Visual and functional testing were performed.Tamper seal was intact.No physical damage was observed.The reported complaint was not verified after performed sp02 and c02 functional test on the returned 8400 monitor and the device was reading correctly.However, check flow rate with low flow at 65 ml/min which is out of specification.A good known test restrictor was swap and flow increase within specification.The root cause of the reported issue was not able to be determined.Actions were taken to mitigate the reported issue: replace restrictor.No problems or issues were identified during this device history record review.
 
Event or Problem Description
It was reported that the device is not giving the correct value.No patient injury was reported.

Brand Name
BCI CAPNOGRAPHY MONITOR CAPNOCHECK II
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16588590
Report Number3012307300-2023-02862
Device Sequence Number5895789
Product Code CCK
UDI-Device Identifier10610586036354
UDI-Public10610586036354
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K991086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8400
Device Catalogue Number8400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown